# SDR AALA20121113012

- Difficulty date: November 13, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 64,045 hours, 33,445 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT BWI-DFW.  CREW REPORTED FLIGHT DECK CREW O2 LOW PRESSURE.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  REPLACED FLIGHT DECK CREW O2 BOTTLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
